MathSciNet Relay Station
MathSciNet bibliographic data
MR1855260 68P10 (60F05 68W20)
Smythe, R. T.; Wellner, J. Stochastic analysis of shell sort. Mathematical analysis of algorithms. Algorithmica 31 (2001), no. 3, 442–457.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement